# SDR DALA2024071107018

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,535 hours, 41,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER ISLE FWD EXIT SIGN FELL DOWN. MAINTENANCE REATTACHED THE SIGN PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #6142766)
